Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Just had a stent
CaptainRob32 posted:
I am 32 years old and i just had a stent put in 4 days ago and i am scared, I had a 99% blockage and they put a stent in and said that before the procedure I had a very mild heart attack, The other arteries were 30% blocked and a vessel to small to stent was 99% blocked but with diet and meds and exercise it will clear itself. I from time to time feel little aches and pains and as i said i am scared. Are these little aches and pains normal, Is the fear normal?
cardiostarusa1 responded:

"Are these little aches and pains normal"

Mainly depends on what is actually causing them.

"Is the fear normal."

Yes, and as applicable, so is depression.

"But with diet and meds and exercise it will clear itself."

It has been reported, that in some individuals, it's possible to halt or reverse atherosclerotic plaque in the arteries to some degree, through lifestyle changes, statin-therapy (**typically high-dose as seen in clinical trials), strict, uniquely-customized or highly-specialized diet (e.g., Ornish), exercise regimen, and stress management.

**Intensive Cholesterol Lowering With Atorvastatin Halts Progression Of Heart Disease, Cleveland Clinic-Led Study Shows


The REVERSAL trial, compared the highest doses available at the time of two popular statin drugs, pravastatin and atorvastatin....

"When we analyzed the results of REVERSAL, we realized that we had found an approach to coronary disease treatment that could literally stop heart disease in its tracks"......

"I had a very mild heart attack"

After a heart attack has occurred, mild or otherwise, it is important to know/keep track of the left ventricular ejection fraction (LVEF), the single-most important clinical indicator of heart function, how well the heart is pumping.

Cleveland Clinic

Understanding Your Ejection Fraction

"I just had a stent put in 4 days ago"

Stents are only a Band-aid or spot treatment as it does not address the diaease process and what drives the progression. Most important, coronary artery disease (CAD) is a lifelong unpredictable condition, requiring a continuum of care, with good doctor-patient/patient-doctor communication and understanding at ALL times.

Best of luck down the road of life.

Take care,


WebMD member (since 8/99)

billh99 responded:
Talk to your doctor about cardiac rehab.

A lot of people find that the monitored exercise gives people confidence in what they can do after an MI.

It also helps with changes diet and how to handle your meds.
James Beckerman, MD, FACC responded:
It's very common to be nervous or scared after a heart attack. Many people find that participating in cardiac rehabilitation is a great way to get more confidence about being more active, in a very safe and controlled environment. Please share your feelings with your cardiologist and primary care doctor - they may have additional ideas to help too. Take care.
Stentandthensome responded:
We are on the same path, except I am about 2 months ahead of you! It get's BETTER!!

I had stent placed in LAD just before my 40th Birthday. I know exactly what little pains and aches you are feeling. I feel them to and they scare me.Don't let them get the better of you. I ended up afraid to leave my room. At this point I try to remind myself that they are related more to anxiety than any heart issues. I take xanax for occasional l relief but try to work through them. My mantra... the body believes what the mind tells it. I tell myself everyday that my heart is fine and it is doing its job. Here are a couple of resources that really helped me.

- Dr. Caldwell Esselstyn - Prevent and Reverse Heart Disease ( I have been on his diet for 2 months now. Cholesterol down from 211 to 130. Lost 20 pounds)

- Dr. Dean Ornish - Reversing Heart Disease. He has pretty much the same diet plan (not as extreme) but incorporates stress reduction, meditation, exercise.

- I listen to audio books from Louise Hay on healing and mindfulness. I meditate and practice yoga.

With every passing day those aches and pains (I even feel a burning sensation sometimes), they start to diminish and they are easier to deal with if they do appear.

I am also starting cardio rehab today, I'll let you know how it goes.

Good luck to you, keep in touch
obxyankee responded:
I also had small sticking sensations in and around my chest after 2 stents in January 2012, but the fast heart rate and nervousness were because of meds like statins, and plavix. Now I am off statins and taking blood thinner Effient. The little poking sensations come and go only now and then. You need to discuss with doctor. Then I had a stress test that showed the good functionality of my 72 year old heart thanks to regular exercise and strict diet. It's an ongoing process. Sometimes I feel strange sensations in my chest area, may be trachea or esophagus, or costal-condroital. Can't get stressed about it. Dr. gave me xanax if I feel fast heart rate coming on.
dogsandhorses replied to obxyankee's response:
Thank you for stating that the fast heart rate and nervousness could be because of my meds. I also am taking a statins, and plavix, beta blocker, blood pressure med. I had a heart attack 4 1/2 months ago and have not gotten use to the way my head feels and my nevousness and unable to sleep. Now I know it is not just in my head. And yes xanax does help... but I can't wait to be off my meds.

Helpful Tips

Nix Grapefruit & Statin DrugsExpert
Grapefruit & statin drugs can be a bad combination. Unlike other citrus fruits, grapefruit contains substances that disable certain ... More
Was this Helpful?
16 of 18 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center